# SDR A6WA200940514

- Difficulty date: August 6, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PILOTS BULKHEAD FS 280.00, RBL 9.0 CRACKED  (LOWER CROSSBEAM SECTION) RT PILOT BULKHEAD FS 280.00, RBL 9.0 REPAIRED C/O IAW REO 601R-53-11-171, REV D.  (K)
